# SDR DHL2001727020

- Difficulty date: June 22, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 25858052
- Part serial: 0701483
- Condition: Defective
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AUTO PILOT BANKS 10 DEG LEFT IN MANUAL MODE WITH TURN KNOB IN LEVEL DETENT AND OCCASIONALLY BANKS HARD RIGHT IN SAME CONFIGURATION.  NAV MODE WORKS NORMALLY.  REMOVED AND REPLACED ROLL CHANNEL IAW BMM REF 22-11-1.  OPS CHECK GOOD.
